| Model Number |
AORTIC CUTTERS, 5-PACK (3.8MM) |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using ac-3038, they had the impression that the unlock button on the cutter was harder than usual.There was no problem in clinical use of this product.There is no damage to the patient's health.
Additional Manufacturer Narrative
Trackwise id # (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period (b)(6) 2019 through (b)(6) 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b5, g4, g7, h2, h10.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using ac-3038, they had the impression that the unlock button on the cutter was harder than usual.There was no problem in clinical use of this product.There was no problem with the cutter.There is no damage to the patient's health.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h6-medical device ¿ problem code (1)- corrected to : mechanical problem.